Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1258–1259 (Mi zvmmf4342)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Remarks on the choice of regularization parameter from quasioptimality and relation tests

A. B. Bakushinskii


Full text: PDF file (297 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 181–182

Bibliographic databases:

UDC: 517.983.54
MSC: 65J15
Received: 02.02.1983
Revised: 22.04.1983

Citation: A. B. Bakushinskii, “Remarks on the choice of regularization parameter from quasioptimality and relation tests”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1258–1259; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 181–182

Citation in format AMSBIB
\Bibitem{Bak84}
\by A.~B.~Bakushinskii
\paper Remarks on the choice of regularization parameter from quasioptimality and relation tests
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1258--1259
\mathnet{http://mi.mathnet.ru/zvmmf4342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760252}
\zmath{https://zbmath.org/?q=an:0575.65059}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 181--182
\crossref{https://doi.org/10.1016/0041-5553(84)90253-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4342
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “The minimum-residue principle in non-linear monotonic problems”, U.S.S.R. Comput. Math. Math. Phys., 31:5 (1991), 99–103  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:240
    Full text:151
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021